RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 6, Pages 737–756 (Mi izv3998)  

This article is cited in 2 scientific papers (total in 3 papers)

Algebraic curves over fields with differentiation

Yu. I. Manin


Full text: PDF file (1856 kB)

Bibliographic databases:

Document Type: Article
Received: 20.03.1958

Citation: Yu. I. Manin, “Algebraic curves over fields with differentiation”, Izv. Akad. Nauk SSSR Ser. Mat., 22:6 (1958), 737–756

Citation in format AMSBIB
\Bibitem{Man58}
\by Yu.~I.~Manin
\paper Algebraic curves over fields with differentiation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 6
\pages 737--756
\mathnet{http://mi.mathnet.ru/izv3998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=103889}
\zmath{https://zbmath.org/?q=an:0151.27601|0151.27503}


Linking options:
  • http://mi.mathnet.ru/eng/izv3998
  • http://mi.mathnet.ru/eng/izv/v22/i6/p737

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. R. Vainberg, “Algebraic varieties over fields with differentiation”, Math. USSR-Sb., 9:3 (1969), 389–413  mathnet  crossref  mathscinet  zmath
    2. V. A. Golubeva, “Some problems in the analytic theory of Feynman integrals”, Russian Math. Surveys, 31:2 (1976), 139–207  mathnet  crossref  zmath
    3. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1227
    Full text:662
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018